# SDR QXEA2020081700243

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,914 hours, 31,094 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: C1486651
- Condition: Malfunctioned
- Location: Lt Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION LIGHT CAME ON AFTER ENGINE START. RAN CHECK LIST IN RED BACK 8.28, TOOK OFF.  AFTER FLAPS WERE RETRACTED AND INDICATOR READ ZERO THE FLAP POWER CAUTION CAME BACK ON, RETURNED TO FIELD AND DID A NO FLAP LANDING.  REMOVED FROM SERVICE. REPLACED LEFT POSITION TRANSDUCER, FUNCTIONAL TEST GOOD. CAUTION AND FAULT DID NOT RETURN, NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
